Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36379
標題: An application of braid group theory to the finite time dead-core rate
作者: Guo, J.S.
吳菁菁
Matano, H.
Wu, C.C.
關鍵字: semilinear heat-equations
blow-up
strong absorption
positive
solutions
ii blowup
dynamics
期刊/報告no:: Journal of Evolution Equations, Volume 10, Issue 4, Page(s) 835-855.
摘要: We consider the dead-core problem for the semilinear heat equation with strong absorption and with positive boundary values in a ball. We investigate the dead-core rate, i.e. the rate at which the solution reaches its first zero. We first show, as in the one-dimensional case, that the dead-core rate is always faster than the self-similar rate. By using some special solutions and the braid group theory, we then derive the exact dead-core rates for a large class of initial data.
URI: http://hdl.handle.net/11455/36379
ISSN: 1424-3199
文章連結: http://dx.doi.org/10.1007/s00028-010-0072-0
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.